应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2019, Vol. 35 Issue (4): 780-797    DOI: 10.1007/s10255-019-0852-4
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
GMM and Misspecification Correction for Misspecified Models with Diverging Number of Parameters
Qi ZHANG1, Kai-ping WANG2, De-li LI3, Lu LIN4,5
1 College of Mathematics, Qingdao University, Qingdao 266071, China;
2 School of Management, Shandong University, Jinan 250100, China;
3 Department of Mathematics, Lakehead University, Thunder Bay P7B 5E1, Canada;
4 Zhongtai Securities Institute for Financial Studies, Shandong University, Jinan 250100, China;
5 School of Statistics, Qufu Normal University, Qufu 273165, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9